Remarks on global controllability for the Burgers equation with two control forces
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 6, p. 897-906
@article{AIHPC_2007__24_6_897_0,
     author = {Guerrero, S. and Imanuvilov, O. Yu.},
     title = {Remarks on global controllability for the Burgers equation with two control forces},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {6},
     year = {2007},
     pages = {897-906},
     doi = {10.1016/j.anihpc.2006.06.010},
     zbl = {1248.93024},
     zbl = {pre05247890},
     mrnumber = {2371111},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_6_897_0}
}
Guerrero, S.; Imanuvilov, O. Yu. Remarks on global controllability for the Burgers equation with two control forces. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 6, pp. 897-906. doi : 10.1016/j.anihpc.2006.06.010. http://www.numdam.org/item/AIHPC_2007__24_6_897_0/

[1] Ancona F., Marson A., On the attainable set for scalar nonlinear conservation laws with boundary control, SIAM J. Control Optim. 36 (1) (1998) 290-312. | MR 1616586 | Zbl 0919.35082

[2] Belishev M.I., On approximating properties of solutions of the heat equation, in: Control Theory of Partial Differential Equations, Lecture Notes in Pure and Appl. Math., vol. 242, Chapman and Hall/CRC, Boca Raton, FL, 2005, pp. 43-50. | MR 2149155 | Zbl 1089.35012

[3] Coron J.-M., On the controllability of the 2-D incompressible Navier-Stokes equations with the Navier slip boundary conditions, ESAIM Control Optim. Calc. Var. 1 (1995/96) 35-75. | Numdam | Zbl 0872.93040

[4] J.-M. Coron, Some open problems on the control of nonlinear partial differential equations, in: H. Berestycki, M. Bertsch, B. Peletier, L. Véron (Eds.), Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis, in: Contemporary Mathematics, American Mathematical Society, Providence, RI, in press. | MR 2376661

[5] Coron J.-M., Global asymptotic stabilization for controllable systems without drift, Math. Control Signals Systems 5 (3) (1992) 285-312. | MR 1164379 | Zbl 0760.93067

[6] Díaz J.I., Obstruction and some approximate controllability results for the Burgers equation and related problems, in: Control of Partial Differential Equations and Applications, Lecture Notes in Pure and Appl. Math., vol. 174, Dekker, New York, 1995, pp. 63-76. | MR 1364638 | Zbl 0853.93014

[7] Fernández-Cara E., Guerrero S., On the controllability of Burgers system, C. R. Acad. Sci. Paris, Ser. I 341 (2005) 229-232. | MR 2164677 | Zbl 1073.35033

[8] Fursikov A., Imanuvilov O.Yu., On controllability of certain systems simulating a fluid flow, in: Flow Control, Minneapolis, MN, 1992, IMA Vol. Math. Appl., vol. 68, Springer, New York, 1995, pp. 149-184. | MR 1348646 | Zbl 0922.93006

[9] Glass O., Exact boundary controllability of 3-D Euler equation, ESAIM Control Optim. Calc. Var. 5 (2000) 1-44. | Numdam | MR 1745685 | Zbl 0940.93012

[10] Horsin T., On the controllability of the Burgers equation, ESAIM Control Optim. Calc. Var. 3 (1998) 83-95. | Numdam | MR 1612027 | Zbl 0897.93034

[11] Lions J.-L., Magenes E., Non-Homogeneous Boundary Value Problems and Applications, vol. I, Translated from the French by P. Kenneth, Die Grundlehren der Mathematischen Wissenschaften, Band 181, Springer-Verlag, New York-Heidelberg, 1972. | Zbl 0223.35039